# SDR UPS04243244

- Difficulty date: August 29, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON LEFT 950 O/B LUG AFT SIDE.  FITTING REPLACED IAW SRM 51-30-02 AND AAAE EO 2004-083-001R1 (727-53- 20161).
